Sets whose differences avoid squares modulo m

Kevin Ford, Mikhail R. Gabdullin

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that if εpmq Ñ 0 arbitrarily slowly, then for almost all m and any A Ă Zm such that A ´ A does not contain non-zero quadratic residues we have |A| ď m1{2´εpmq

Original languageEnglish (US)
Pages (from-to)3669-3682
Number of pages14
JournalProceedings of the American Mathematical Society
Volume149
Issue number9
DOIs
StatePublished - 2021

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Sets whose differences avoid squares modulo m'. Together they form a unique fingerprint.

Cite this